# SDR ASAA0995966

- Difficulty date: June 9, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,528 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501164
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500E+10 TO BS 500L LBL 23 WL 156 CORRODED UPPER SURFACE.  REMOVED AND REPLACED SIDEWALL SUPPORT.
